# SDR 2003F00297

- Difficulty date: May 19, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-200
- Aircraft serial: 20728
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED FORM 3 GALLONS TO ONE-FOURTH GALLON, IN ONE HOUR.  PERFORMED AND IN FLIGHT PRECAUTIONARY ENGINE SHUTDOWN AS PER AFM PROCEDURES.  PERFORMED BREATHER PRESSURE, INSPECTED FOR EXTERNAL LEAKAGE.  BOTH CHECKS WERE SATISFACTORY.  AIRCRAFT IS CURRENTLY UNDERGOING A GEARBOX CHANGE.  (M)
